# SDR LCQ200503

- Difficulty date: December 21, 2004
- Submitted: December 21, 2004
- Operation: Air carrier
- Aircraft: N945UA
- Make and model: Boeing 737522
- Aircraft serial: 26684
- Aircraft time: 33,494 hours, 21,113 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Damaged
- Location: Fusleage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOUBLER HAS OVERSIZED FASTENERS AND BLIND RIVETS AFT RT FUSELAGE APPROX STA 1121 S-17 AND S-18R.  REF NR 23679
